# SDR QMLA2017120417134

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0724
- Aircraft time: 4,188 hours, 12,948 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Extension
- Part number: 135M110011
- Condition: Cracked
- Location: Landing Gear
- Part time: 4,188 hours, 12,948 cycles
- Component: Fwd Crosstube, Airbus
- Component part number: L321M1812966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED D 0560-100 HOUR/12 MONTH INSPECTION OF LANDING GEAR AND SKID EXTENSION. FOUND CRACK ON FWD LT CROSS TUBE EXTENSION. CRACK IS LOCATED ON THE BACKSIDE OF THE EXTENSION AND RUNS VERTICAL FROM THE UPPER MOUNTING BOLT TO THE TOP OF THE EXTENSION. REMOVED THE PAINT IN THE AREA WITH SAND PAPER AND VERIFIED THE CRACK WITH A LIGHT SOURCE.
